We Are At The Beginning Of Change…
Wednesday September 28th 2016

Archives

Here A Milli, There A Milli, Everywhere A Milli, yet no Range

Post Published: 26 November 2010
Author:
Category: Dear Medication Letters, Dear Thyroid Letters
This post currently has 7 responses. Leave a comment
Dear Levothyroxine:
It’s been pert near 10 years since we first met and you and my body are still not getting along! Why must you act so impish; always wanting to be a different milligram after every lab report. Up, down and every dose in between.
You’ve been nothing but a trouble making roller coaster not ever letting me off the darn ride! Throwing every symptom you possibly can at me. You are definitely a relationship that was forced upon me and my body.
I welcomed you nicely and yet you have been such the ungrateful guest. Would you just straighten up and act right so we can all get along. It’s not like we don’t have other meds to get along with without you causing such disorder and calamities.
Just knock it off and level out would ya!! Next time I won’t be so nice…..
Lisa
Be Sociable, Share!

Tags: , , , , , ,

Follow Dear Thyroid on Twitter/@DearThyroid | See our Facebook Page | Become a Fan on Facebook | Join our Facebook Group

You Can Create a Dear Thyroid Profile and share with friends!

Reader Feedback

7 Responses to “Here A Milli, There A Milli, Everywhere A Milli, yet no Range”

  1. Linny says:

    dear Lisa,
    Getting the right dose can be so fustrating. I hope you find a way to “tweek” the effect. Of course you take it on an empty stomach, at the same time each day, best morning before anything but black coffee or tea. Do you think another medicine is the answer?
    I hope you feel better soon, lovingly, Linny

  2. Linny,
    It is so very fustrating! I was “promised” years ago by the surgeon, endo doctor & even other thyroid patients saying, “It’s very easy to find the right dosage, take it the rest of your life and you’ll feel much better”. What a bunch of whooey!

  3. Linny says:

    Yes, this happened to me too. Promises promises….I had my radition in 2002. It took a full year to just get my levels low enough to start a dose. Then I began and every concievable reaction happened. Then to add to this misery I was repeatedly told, “No thats something else”, not related. I soon developed high blood pressure, high cholestrol, sleep aphea, restless leg syndrome, headaches, vision issues, bathroom issues, weight gain. Food allergies, on and on.
    For me, I learned by myself the connection to my Graves disease. Changing me from a life threating hyperthyroid to a mood and aches and pains hypothyroid. Some cure~! Ha.

    I did finally, after a visit resulting in nothing more than a double dose of zoloft, which I did not want, but that is how they shut us up. I decided to do something drastic. Well I called a Holistic Dr., I was ready to do the hoke pokie if it promised I’d feel human again!
    Turns out this was a wonderful discovery! For me SUCCESS in most areas. I am so much better than I used to be!
    I often wonder if I’d done this first, instead of the radition, I might be even better than I am today…..which is missing a thyroid. I am forever to deal with a pill if I am to live.
    I did switch to Armour and its so much better for my ability to think clearly. I note other things too.
    Don’t give up~!
    I often wonder about the few that say, “so simple I only take a pill and I’m fine”…..I have met these individuals too, puzzling…..is it possible that some really have it so easy? I think its rare!
    The Dr.’s need to be more up front with the possiblities, and saying radition is harmless is a lie!
    My best to you dear, lovingly, Linny

  4. unearthingem says:

    I found levothyroxine to not be doing anything for me and did far better on actual synthroid. I’ve since switched to Armour and seem to be doing better on that.

  5. Linny says:

    Different strokes for different folks!

  6. Lolly says:

    I can hear myself talking here sounds just like me. But I donlt rmeber opening my mouth onkly to say T$ fucking sucks and they stuick it where the sun donlt shine if i could have other choices here in the UK i would go withj it but we are so behind the times we wstill live in victorian times so as they cart me off to the tower of Lonond to chop of my head cus that’s the only way I’m going to keep my mouth shoot about the Great Levo wonder drug that clearly isn’t.

    I hope that you can get regulated Lisa I have to change my doae nearly every blood tests I am on aleranting does at the moment and canl;t even be botheredd to go back and have my labs done i feel like telling them where to stick this Levothyroxine witheout T3 supplementation I am stuffed.

    Unearthing gem good for you for not sticking with something that just isn’t working but you know somethime we have no choices we live in a medical dictatorship who tell you how you should be feeling and that some tests like a free T3 are worthless and that you donlt need cytomel just the great levo and as for Armour well the only armour I would get is one I suited up to to carry my sword to go do some thyroidectomies on those that have offended me.

    We are working hard here in the UK to change things but in meantime it is such a slow process that we have to suffer while we wait.

    Lolly

  7. Lolly,
    Cytomel, hmmmm…..interesting. That’s why I love all of you here. You help to bring up all the information that I haven’t looked at in such a long time. Last labs were high TSH and low free T4 and feeling yuckier by the day. It’s pure hell since all the meds I am required to take, like you said “no choice” take it or die, do not get along at all. Some days I can actually feel the “free for all” of the meds fighting it out inside me while the bad cells are on a rampage as well.
    It’s all just shite!

Leave a Reply

Comments are moderated in an effort to control spam. If you have a previously approved Comment, this one should go right through. Thanks for your patience!